# SDR ASAA11910012

- Difficulty date: June 30, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 30,447 hours, 11,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146A940139
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT TRANSITION PANEL CORRODED ARUND SEVERAL FASTENER HOLES.  REMOVED AND REPLACED TRANSITION PANEL PER B737 900 SRM 53 00 53 AND 51 40 05.
